Differential and Integral Equations

Bifurcation for strongly indefinite functionals and a Liapunov type theorem for Hamiltonian systems

Andrzej Szulkin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 1 (1994), 217-234.

Dates
First available in Project Euclid: 30 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369926976

Mathematical Reviews number (MathSciNet)
MR1250948

Zentralblatt MATH identifier
0841.34045

Subjects
Primary: 58F05
Secondary: 34B15: Nonlinear boundary value problems 34C23: Bifurcation [See also 37Gxx] 34C25: Periodic solutions 58F14 70H05: Hamilton's equations

Citation

Szulkin, Andrzej. Bifurcation for strongly indefinite functionals and a Liapunov type theorem for Hamiltonian systems. Differential Integral Equations 7 (1994), no. 1, 217--234. https://projecteuclid.org/euclid.die/1369926976


Export citation